# SDR CALA2015112394850

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 99,670 hours, 15,686 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INSPECTION AT SEAT 19 - 23 AB.  R & R EPSU CHARGER FOR SEAT ROWS 19 - 23 AB AMM 33-51-07.  POWER SUPPLY OPERATIONS TEST COMPLIED WITH AMM 33-51-07-712-032. TEST CHECKED GOOD.
